Its hard to say without labs. Theres a chance that you are having issues with estrogen. Are you using an AI? If you are, you may be using too much. Everyone responds differently. For some, .5mg EOD adex with 600mg test might be just right, while for others, its way too much. If you use too much AI, your estrogen will go too low and cause this problem. On the other side of the coin, if you are not using an AI, there is a chance that your estrogen is way too high and causing the problem. So if you are taking a lot of AI, I would reduce it. If you aren't taking an AI, I would start on adex .5mg 3x wk and see how you feel in about 2 wks. If it doesn't improve, you may be best served to go in for some labs and get to the bottom of it. Labs are really the only way to know whats going on.
I will note, that when test levels get very high, they can effect your ability to perform. I don't think this is the case with you. I have seen it in myself when I go above a gram of test. Everything else can be in the normal range and I still suffer. Sometimes issues of this nature are just part of it. Proviron can help and of course, there is also ED meds